MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 80/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 80/9 HCAP 3-PK INT
Model Number MMT-442A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced infusion set leaking at thetubing site event on (b)(6) 2024.The blood glucose level was found to be high.The patient took bolus with pump.No further information available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6003163, in question was manufactured at the osted site.Device history record (dhr) review: the lot 6003163 was manufactured according to the work instruction (wi) appendix 1 batchcard for production of packaging room on 16-oct-2023, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no sample was provided.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MEDTRONIC EXTENDED
Common Device Name
UNO EWIS BLUE 80/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20188378
Report Number8021545-2024-03576
Device Sequence Number7113166
Product Code FPA
UDI-Device Identifier05705244023314
UDI-Public05705244023314
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2025
Device Model NumberMMT-442A
Device Lot Number6003163
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown